MathSciNet Relay Station
MathSciNet bibliographic data
MR1751141 57M50 (57Q15)
Petronio, Carlo; Porti, Joan Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem. Expo. Math. 18 (2000), no. 1, 1–35.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement